# SDR DALA2016050103467

- Difficulty date: April 27, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 40,418 hours, 27,977 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER FLIGHT DECK FLOOR PANEL 211ANF F/O AFT OTBD SEAT TRACK FITTING.  CHECK LIMITS, CLEAN, BLEND 53-00-00.  BLENDED CORROSION ON SEAT TRACK. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00, PG 105, FIG 103.  REPLACED SEAT TRACK F/O AFT OTBD SEAT TRACK IAW SRM 51-11-01.
